# SDR UIEA20190604378

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,236 hours, 17,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1228-1229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON AIRCRAFT SKIN AT STA 1229, S 27 RBL AND S 26 RBL.( PERFORMED INSPECTION OF DAMAGE, FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01. DENT GOUGE REMOVED IAW SRM 51-10-02. NO FURTHER DEFECTS NOTED.   LP 1074740 - M5: HFEC NDT INSPECTION REQUIRED. TRANSFERRED TO NON-MEL 112528.  LP 1074741: DAMAGED AREA CLEAN OUT PERFORMED ON LP 1074743 - ITEM M7 AND EDDY CURRENT INSPECTION DONE ON LP 1074742 - ITEM M6. DAMAGE FOUND TO BE IN ALLOWABLE LIMITS. THIS CLEARS NON-MEL 112528 AND MCC NOTIFIED.  )
